Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/15394
Title: Convergence of numerical solutions to stochastic age-dependent population equations with Markovian switching
Authors: Li, R
Leung, PK 
Pang, WK
Keywords: Convergence
Markovian switching
Numerical solutions
Stochastic age-dependent population equations
Issue Date: 2009
Publisher: North-Holland
Source: Journal of computational and applied mathematics, 2009, v. 233, no. 4, p. 1046-1055 How to cite?
Journal: Journal of computational and applied mathematics 
Abstract: In this paper, a class of stochastic age-dependent population equations with Markovian switching is considered. The main aim of this paper is to investigate the convergence of the numerical approximation of stochastic age-dependent population equations with Markovian switching. It is proved that the numerical approximation solutions converge to the analytic solutions of the equations under the given conditions. An example is given for illustration.
URI: http://hdl.handle.net/10397/15394
ISSN: 0377-0427
EISSN: 1879-1778
DOI: 10.1016/j.cam.2009.08.113
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

12
Last Week
0
Last month
1
Citations as of Aug 21, 2017

WEB OF SCIENCETM
Citations

11
Last Week
0
Last month
1
Citations as of Aug 16, 2017

Page view(s)

34
Last Week
0
Last month
Checked on Aug 20, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.